BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2004 >

Please use this identifier to cite or link to this item:

Title: On the Range of the Fourier Transform Associated with the Spherical Mean Operator
Authors: Jelassi, M.
Rachdi, L.
Keywords: Spherical Mean Operator
Fourier Transform
Paley-Wiener-Schawrtz Theorems
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 7, No 4, (2004), 339p-402p
Abstract: We characterize the range of some spaces of functions by the Fourier transform associated with the spherical mean operator R and we give a new description of the Schwartz spaces. Next, we prove a Paley-Wiener and a Paley-Wiener-Schawrtz theorems.
ISSN: 1311-0454
Appears in Collections:2004

Files in This Item:

File Description SizeFormat
fcaa-vol7-num4-2004-339p-402p.pdf227.84 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License